STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA SOLID BACK 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
540-11-56F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to psoas tendon pain.A shell (implanted in 2012), head and liner (both implanted in 2013, reported) were revised to a larger shell, mdm metal liner, adm/ mdm poly insert, and another femoral head.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: trident 0° x3 insert 36mm id; cat # 623-00-36f; lot # unknown.Delta v-40 ceramic head 36/0; cat # 6570-0-136; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.